# SDR SWAA2022030875279

- Difficulty date: February 18, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 661AB
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661AB HAS DISBOND SKIN ON OUTER SURFACE / [01] IDENTIFIED PANEL MATERIAL IAW SRM 57-51-01-0I-1 FIG. 3; TABLE 3; ITEM 5.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1; PARA. 4.B.(5).   DAMAGE WILL BE REPAIRED ACCORDING TO SRM 51-70-04-2R-6; AS REQUIRED BY SRM 57-51-01-2R-1; PARA. 4.B.(2); TABLE 202.   ACCOMPLISHED DAMAGE REMOVAL; TAP TESTED AREA - NO ADDITIONAL DELAMINATION NOTED; CLEANED AND PREPARED REPAIR AREA ACCORDING TO SRM SRM 51-70-04-2R-6; PARA'S 4.A THRU 4.D.: CURED REPAIR; UNBAGGED; TRIMMED; LIGHTLY SANDED; AND CLEANED PER SRM 51-70-04 2R-6 PAR.4G.  REQUEST NDI INSPECTION.;[09] VERIFIED CORRECTIVE ACTIONS 6-8;[10] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED.  EQUIP USED: EPOCH 650 ID: ATS2031;[11] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED.  EQUIP USED: EPOCH 650 ID: ATS2031;[12] APPLIED EC3501 LOT#1183B1111W TO INNER SURFACE; CURED AT ROOM TEMPERATURE; SANDED SMOOTH AND CLEANED IAW SRM 51-70-04-2R-6 PAR 4. I.  APPLIED BMS 10-21 TYIII LOT#S21H278 CONDUCTIVE COATING TO TOOL SIDE SURFACE IAW AMM 51-21-71-370-801 PAR 3D(1-3).;[13] REFINISHED PANEL'S REPAIR AREA IAW SRM 51-70-04-2R-6 PARA 4.I
